brandybna...please help

by brandy
(Alabama)

i! I have some questions.I had a hysterectomy in December 2012 and kept one ovary. earlier this year I begin to experience the same symptoms every month around the same time weakness and dizziness nausea heart racing and fatigue all test came back fine and then begin to see a nurse practitioner at my gynecologist and she suggested progesterone cream. I was on it for June July and half of August everything seems to feel better being on it. At the advisement of the doctor who did my surgery said that I did not need the cream and took me off I had a good month in September come October all the symptoms have come back with severe anxiety which I've never experienced before. my doctor put me on estradiol pills for three days they made me sick my gynecologist put me on an estradiol patch for about a week and a half symptoms were not improving so she took me off so the whole month I was off and on different things along with starting and stopping the  progesterone cream I'm back on the bio identical progesterone cream since last week I do 40 milligrams a day which is 20 in the morning and 20 at night. I'm still experiencing weakness in my legs and arms feeling bad, anxiety has been bad, heart racing, and my body feels almost numb at times but passes. Its like it comes in waves.I can't  drive or do anything at times. all other lab shows everything is okay do you think this is still a hormone imbalance or maybe my body went through so many changes in the last couple months please help me thank you. My last hormone labs showed my ovary is still producing...my E2 was 115, my progesterone was 9.80 that's without the creme.. Testo was 38.29 and fsh was 2.39. I'm not sure if I even need the creme or not. Please help.

Comments for brandybna...please help

Click here to add your own comments

Dec 12, 2014
brandybna...please help
by: Wray

Hi Brandy The merry go round of drugs you've been on is extraordinary! Oestrogen is the culprit for all your symptoms. Substance P causes nausea, here and here. But oestrogen stimulates substance P, see here. Substance P is a nociceptive, neuropeptide involved in causing pain and nausea. Substance P inhibits progesterone, see here, but if enough is used, progesterone suppresses substance P, see here. Weakness or myopathy is cured by progesterone, see here, here and here. This last abstract has nothing on it, so I've pasted a passage from the paper which I bought... 'Substantial relief of myopathic disability by progesterone therapy'.....
(We report about a 41-year old woman who was suffering from a general muscle weakness since her early childhood....From July 1998 until July 1999 the patient was treated with progesterone suppositorium 0.4 g once a day from the 14th to the 25th day of the menstrual cycle. In July 1999 her gait had improved significantly and she could get up from a chair more easily, even her ability to walk up and down stairs had improved....Progesterone dosage was increased from 400 mg to 600 mg. In January 2001 the patient reported enthusiastically about the improvement she had gained from progesterone-therapy. The patient reported a clear increase in strength in all affected muscle groups resulting in dramatic functional improvement.) The heart racing is caused by oestrogen. It causes prolongation of the QT interval, which results in palpitations, arrhythmia, Torsades de Pointes and sudden death. Whereas progesterone shortens the QT interval, see here, here, here, here, here, here, here, here, here and here. These symptoms occur far more frequently in women who naturally have a long QT interval, rather than men who naturally have a short QT interval. We have a page on Dizziness you could look through. Your progesterone to oestrogen ratio is only 85:1, we've found from saliva tests it's best if it's 600:1, although some women can get away with a lower ratio. If you look at the myopathy results, the woman was given first 400mg/day (10 times the amount you're currently using), which was then increased to 600mg/day. I feel if you want relief from your symptoms you will need to use far more than you are. Please see our page on How to use Progesterone Cream. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...